# SDR DALA13024735810

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 36,996 hours, 12,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER WING DOORS HAVE SEVERAL LIGHT BULBS INOP.  REPLACED LAMPS, OPS CHECKED NORMAL.
